# SDR SWAA2025021896389

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 28,146 hours, 13,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT UNDER FLIGHT ATTENDANT'S JUMPSEAT DOES NOT TEST MOST TIMES; WHEN DOES LIGHT IS RED.<[01] R/R'D AFT R/H O/B EMERG FLASHLIGHT BATTERY PACK & RESEALED AS PER AMM 25-64-00; OPS CK GOOD
